# SDR RAIA00307181

- Difficulty date: July 1, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 15,468 hours, 16,824 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360948
- Part serial: 96023448
- Condition: Inoperative
- Location: Ahrs
- Part time: 13,323 hours, 14,813 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 AHRS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 1 AHRS COMPUTER.
